Many thanks for your question and for giving a detailed clinical profile. I am concerned that you have been experiencing as many as 6 migraines in the past. However, it is great that these are now reduced to only 2 per month, so the Nova T is beneficial in that sense, as well as serving as a contraceptive. Your doctor was definitely correct in taking you off Nur-Isterate!
Your discomfort in passing urine and prolonged menstruation does indicate a fluid imbalance and needs to be resolved. I recommend that you have a urinalysis done of your urine to check for your pH level and any abnormalities. Discomfort during intercourse could be due to a number of factors, one being an imbalance of vaginal fluid, resulting in dryness of the vaginal wall.
I recommend the homeopathic approach using tissue salt therapy which works on vibrationary energy healing in order to help you heal. Your clinical profile clearly indicates a deficiency of NAT MUR TISSUE SALT NO. 9. Nat Nur is pure sodium chloride in tissue salt form. Take x1 celloid (i.e. tablet) sublingually (under the tongue) 3 times a day for a week - this means that you must use the Allison Effting range of tissue salts please, as this range is triple strength. The other tissue salt ranges are lower in dosage.
Nat Mur is also listed to alleviate migraines! It is also important to avoid certain foods which can trigger off migraines. These would be anything containing citrus like oranges, caffeine, coffee, chocolate, and cheese - these are known as the 'c' foods to avoid in relation to migraine triggers. A migraine can be triggered by just one of these foods, or in combination.
So your one product that will treat both your problem areas is Nat Mur tissue salt no. 9. It is an amazing tissue salt, and apart from regulating all your body fluid levels, it will moiturize and revitalize you. The renewed energy also assists in returning a sense of humour, due to the corrected fluid balance in your body.
It is vital that with your travelling that you empty your bladder regularly before you get into bed at night, before you take off on a flight etc. Should you have had abdominal surgery of any kind in the past, this could have caused a kink in the bladder causing a tendency to urinary stasis when there is too prolonged a time between visits to micturate. Do empty your bladder every 2 - 3 hours minimum.
I wish you all the very best in your healing.